# SDR AALA201809069001

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 20,263 hours, 2,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEATS 11G TO 15G.  SEATED THE PINS AT CONNECTOR D335111 IAW WDM 33-51-59.  OPS CHECKED GOOD IAW MM 33-51-05.  ALL NORMAL.
